# SDR 95FDEA01710

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760 RT RIB CHORD, HFEC INDICATES CRACKS TOP AND BOTTOM FWD HOLE.  INSTALLED REPAIR PER BOEING DRAWING 65-68492-18.
